hello 2scared and welcome to the forum!
My husband went through 7 mths of treatment but started having severe heart problems(NOT because of the treatment),,,but it made the treatment very rough on him ,so hes now on the newest treatment for hep b,,baraclude. There have been ppl who have very few side affects with interferon,so dont give up on the idea of walking down the aisle! A few hints for you after watching my husband go through it,,,,first of all,drink plenty of water and gatorade to keep your electrolytes up. Do NOT sit on the couch all day,,,,when you feel good,get up and move around,take a walk,and dont exclude your family and loved ones from your life. One of the things I noticed with my husband is,,,he withdrew from all who love him and his mental state of mind made the treatment worse on him. example,,:wouldnt go anywhere if he had to take his shot,,,fearing being sick before he even felt sick,,,,also,if you have any side affects,make sure to talk to your dr,as there are things that can ease the side affects for you...(one of the most important parts of this treatment is having a dr who is knowledgeable AND is willing to work with you to get you through this process) Im not sure what your viral load is,or the extent of your liver damage,but normally hep c takes many many years before the damage is severe. It is NOT normally transmitted through sex,so your husband to be should have no problem staying safe. As Connie has said ,,the most important thing for your liver is NO DRINKING ALCOHOL!!!!!!!!
good luck with this and I do hope you come back to the forum for great support and advice. None of us are drs but we have all been through ALOT with liver disease,,,,take care of yourself
Life should NOT be a journey to the grave with the intention of arriving safely in an attractive and well preserved body,but rather to skid in sideways,chocolate in one hand,wine in the other,body used up ,totally worn out and screaming"WOOOOHOO WHAT A RIDE!!!"